American University
Browse
thesesdissertations_4498_OBJ.pdf (1.35 MB)

ANALYTIC CONTINUATION AND ASYMPTOTIC EXPANSION OF A CLASS OF FUNCTIONS DEFINED BY INTEGRALS

Download (1.35 MB)
thesis
posted on 2023-08-04, 18:47 authored by Edward Albert Huff

Source: Dissertation Abstracts International, Volume: 36-08, Section: B, page: 4003.

History

Publisher

American University

Language

English

Notes

Thesis (Ph.D.)--American University, 1975.

Handle

http://hdl.handle.net/1961/thesesdissertations:4498

Media type

application/pdf

Access statement

Unprocessed

Usage metrics

    Theses and Dissertations

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC